# SDR CA140204009

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bnorm BN2B27
- Aircraft time: 6,609 hours
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Spring
- Part number: 1180011795
- Condition: Broken
- Location: Intake Valve
- Part time: 12 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100HR INSPECTION, FOUND SPRING BROKEN ON INTAKE VALVE LT ENGINE.
